# SDR EPUA20140815001

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N1242Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0939
- Aircraft time: 8,425 hours, 14,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPLAINT OF JET FUEL SMELL IN ACFT.  INSPECTED ACFT INTERNALLY & EXTERNALLY FOR SIGNS OF FUEL LEAKAGE, NONE NOTED.  ONLY THE SMELL OF LIVE ANIMAL WAS NOTED.
